# SDR IPXA2021090973763

- Difficulty date: September 9, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 88,352 hours, 19,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LT BATT1LO WARING ON PRELIGHT. DEFERRED EMERGENCY LIGHTING SYS PER MEL 33-50-4 DMP C/W CONTROL # IS M756157 PLACARD INSTALLEDR/R EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01. OPS CK GOOD. THIS CLEARS M756157
